# SDR GTIA2023042437130

- Difficulty date: April 22, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 59,211 hours, 27,345 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 32274
- Condition: Damaged
- Location: Zone 900
- Part time: 22,144 hours, 9,730 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/C 256551-01-1 FOUND DAMAGED AFT MEGAPHONE-R/R AFT MEGAPHONE IAW 319-EMER-EQUIP DRAWINGS
